RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 260, Pages 213–226 (Mi tm596)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Blow-up of Solutions to Nonlinear Initial–Boundary Value Problems

S. I. Pokhozhaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider the problem of nonexistence (blow-up) of solutions of nonlinear evolution equations in the case of a bounded (with respect to the space variables) domain. Following the method of nonlinear capacity based on the application of test functions that are optimal (“characteristic”) for the corresponding nonlinear operators, we obtain conditions for the blow-up of solutions to nonlinear initial–boundary value problems. We also show by examples that these conditions are sharp in the class of problems under consideration.

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 260, 204–217

Bibliographic databases:

UDC: 517.9
Received in September 2007

Citation: S. I. Pokhozhaev, “On the Blow-up of Solutions to Nonlinear Initial–Boundary Value Problems”, Function theory and nonlinear partial differential equations, Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 260, MAIK Nauka/Interperiodica, Moscow, 2008, 213–226; Proc. Steklov Inst. Math., 260 (2008), 204–217

Citation in format AMSBIB
\Bibitem{Pok08}
\by S.~I.~Pokhozhaev
\paper On the Blow-up of Solutions to Nonlinear Initial--Boundary Value Problems
\inbook Function theory and nonlinear partial differential equations
\bookinfo Collected papers. Dedicated to Stanislav Ivanovich Pohozaev on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 260
\pages 213--226
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489514}
\zmath{https://zbmath.org/?q=an:1233.35071}
\elib{http://elibrary.ru/item.asp?id=9934828}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 260
\pages 204--217
\crossref{https://doi.org/10.1134/S008154380801015X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227800015}
\elib{http://elibrary.ru/item.asp?id=13587175}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749121870}


Linking options:
  • http://mi.mathnet.ru/eng/tm596
  • http://mi.mathnet.ru/eng/tm/v260/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Matus, “Well-posedness of difference schemes for semilinear parabolic equations with weak solutions”, Comput. Math. Math. Phys., 50:12 (2010), 2044–2063  mathnet  crossref  adsnasa
    2. E. V. Yushkov, M. O. Korpusov, “Global Unsolvability of One-Dimensional Problems for Burgers-Type Equations”, Math. Notes, 98:3 (2015), 503–514  mathnet  crossref  crossref  mathscinet  isi  elib
    3. D. A. Schadinskii, “Zakony sokhraneniya i ikh znachenie v razrushenii resheniya v nelineinykh zadachakh dlya parabolicheskikh uravnenii”, Tr. In-ta matem., 23:2 (2015), 103–111  mathnet
    4. Matus P.P., Churbanova N.G., Shchadinskii D.A., “On the role of conservation laws and input data in the generation of peaking modes in quasilinear multidimensional parabolic equations with nonlinear source and in their approximations”, Differ. Equ., 52:7 (2016), 942–950  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:396
    Full text:54
    References:90
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019